advertisement
Question
Posted by: u | 2016/12/01

Slimmy periods

I stopped using nuristerate in january 2015,my periods came back in june 2015,my periods are regular and lasts for 4 days,but my glow are slippery,is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2016/12/05

Yes that sounds normal as long as they are regular.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement